# SDR AALA990176

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Defective
- Location: Galley Door
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT OVER FORWARD GALLEY DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY OVER FORWARD GALLEY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
